# SDR UIEA9802

- Difficulty date: February 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N518MC
- Make and model: Boeing 747243B
- Aircraft serial: 23476
- Engine: Ge CF650E2
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 3
- Stage of operation: CR
- Nature of condition: X
- Precautionary procedure: A, E

## Discrepancy

ATB - FLT C1315 - ANC/TPE - NR 3 ENGINE FAILURE (FLAMEOUT) DURING CRUISE, FL 290, .84M..ENGINE VIBRATION NORMAL.  ACCOMPLISHED ENGINE FAILURE SHUTDOWN CHECKLIST.  AFTER CHECKLIST, N1 = 26.8, N2 = 0, F/F = 100, OIL PRESSURE = 0.  FUEL DUMPED AND RETURNED TO ANC.  DURING T/S, FOUND NR 3 ENGINE N2 INDICATION JUMP FROM ZERO TO 50 PERCENT AND LOUD CLUNKING SOUND HEARD COMING FROM THE CORE OF THE ENGINE.  B-SUMP SCAVENGER INLET SCREEN HAS SEVERAL LARGE PIECES OF METAL.  OTHER INLET SCREENS AND MAIN OIL SCREEN HAVE METALLIC PARTICLES.  ENG REPLACED, S/N ON 517506.  ENGINE OPERATION SATISFACTORY.  (X)
